Vol. 11, No. 2, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 3, 365–546
Issue 2, 183–364
Issue 1, 1–182

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
This article is available for purchase or by subscription. See below.
On a connection between local rings and their associated graded algebras

Justin Hoffmeier and Jiyoon Lee

Vol. 11 (2018), No. 2, 355–359

We study a class of local rings and a local adaptation of the homogeneous property for graded rings. While the rings of interest satisfy the property in the local case, we show that their associated graded k-algebras do not satisfy the property in the graded case.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

associated graded, graded algebra
Mathematical Subject Classification 2010
Primary: 13A02
Received: 19 May 2017
Revised: 5 July 2017
Accepted: 17 July 2017
Published: 17 September 2017

Communicated by Vadim Ponomarenko
Justin Hoffmeier
Department of Mathematics and Statistics
Northwest Missouri State University
Maryville, MO
United States
Jiyoon Lee
Missouri Academy of Science, Mathematics and Computing
Maryville, MO
United States